6 posts Page 1 of 1
Hi everyone,
I hope everyone is well. I haven't posted in quite a long time but I regularly check in to see what everyone is talking about. I was wondering if I could ask for some advice from people who are on Tec. I'm due to start in a few weeks and I was wondering
1) Should I alter my diet for a while, as in include some more fat when taking the tablet, in order to let my body adjust to the medication? If so, how?
2)Did you take time off work when you started?
3)Also, should I request to be on the lower dose for longer than a week in order to get used to the medication?
Any other tips or help you can give me will be greatly appreciated as I'm pretty nervous about the stomach side effects and how they will impact my life.
Thank you so much,
Annie
I was on Tec, but stopped as it caused my lymphocytes to drop too low.

From my experience:
1) Take with Flax seed oil or unsaturated fat to avoid hot flush. No need for sat fats explicitly
2) No, most people are fine
3) No, again most people are fine
OMS since 17/08/2015
Diagnosis 28/05/2015 - 22/09/2015
Thanks Geoff. I appreciate you taking the time to reply.
I've been on tecfidera for a bit over a year. Despite lots of worrying beforehand, I had very few problems: a little flushing at times when I first started, but that's worn off now. The main thing I found was to take it half way through a meal, if I took it at the beginning or end I used to end up looking sunburnt soon after. Also, I needed to eat a decent sized meal, a light snack wasn't sufficient.
hfox
Thank you so much, I appreciate your help.
Annie83 I’m also considering Tec as my first med so I’m interested to how you go with it. All the best.
This Too Shall Pass
Diagnosed June 2014
OMS September 2014
OMS Retreat February 2016
6 posts Page 1 of 1

Who is online

Users browsing this forum: No registered users and 1 guest